# SDR MALA080196

- Difficulty date: November 9, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 25,369 hours, 28,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT STA 294 BETWEEN SL1617 AND SL1618.  REPAIRED IAW EO NR S53152.
